# SDR ERAA079873

- Difficulty date: May 9, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 13,085 hours
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Part number: 6607190A
- Part serial: B012733X
- Condition: Inoperative
- Location: Cockpit
- Part time: 129 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH HAS NO T OIL LIGHT.  INOPERABLE.
